# SDR AALA20101018TUL10

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 72,864 hours, 33,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 161 LONGERONS 16 LEFT TO 22 LEFT, HIGH FREQUENCY EDDY CURRENT INSPECTION INDICATES CRACK AROUND FASTENERS IN FUSELAGE SKIN.  INSTALLED DOUBLER PER EA MD80-53-013579.
